Results 1 to 2 of 2
Can Lexapro cause a severe rash?
  1. #1
    bama57 is offline Junior Member
    Join Date
    Aug 2007
    Posts
    27

    Unhappy Can Lexapro cause a severe rash?

    Hi,
    I've been taking 10mg of Lexapro daily for almost 5 months.
    It'll be 5 months the 25th of this month.
    Anyway, I started tanning & all of a sudden I have a horrible rash.
    It looks like clusters of little sores. Not really blisters, but itchy bumps.
    I use a STAND UP BOOTH, so I don't touch the bulbs. No chance it could be from the cleaning solution. I don't use accelerator or any kind of tanning lotion, just regular moisturizer before I tan.
    I've never broken out like this. It's horribly itchy!
    I'm taking generic Zyrtec, & using a 1% creme.
    The rash is just on the outside of my underarms, my chest, my back, stomach & upper legs.
    The ONLY thing I'm doing different is taking the Lexapro.
    Have you ever heard of this happening?
    If so, will it stop if I stop the Lexapro?
    I'm in a much better place in my life & was contemplating tapering & stopping the Lexapro anyway.
    I really would appreciate a reply. This itching is driving me up a wall!
    Thanks,
    B

  2. #2
    KarenRB53 is offline New Member
    Join Date
    Jun 2004
    Location
    Canada.
    Posts
    11

    Default

    Quote Originally Posted by bama57 View Post
    Hi,
    I've been taking 10mg of Lexapro daily for almost 5 months.
    It'll be 5 months the 25th of this month.
    Anyway, I started tanning & all of a sudden I have a horrible rash.
    It looks like clusters of little sores. Not really blisters, but itchy bumps.
    I use a STAND UP BOOTH, so I don't touch the bulbs. No chance it could be from the cleaning solution. I don't use accelerator or any kind of tanning lotion, just regular moisturizer before I tan.
    I've never broken out like this. It's horribly itchy!
    I'm taking generic Zyrtec, & using a 1% creme.
    The rash is just on the outside of my underarms, my chest, my back, stomach & upper legs.
    The ONLY thing I'm doing different is taking the Lexapro.
    Have you ever heard of this happening?
    If so, will it stop if I stop the Lexapro?
    I'm in a much better place in my life & was contemplating tapering & stopping the Lexapro anyway.
    I really would appreciate a reply. This itching is driving me up a wall!
    Thanks,
    B



    I never suntan but I started taking Lexapro 3 months ago and I got a rash on face within 2 wks that has not gone away. Any kind of moisturizer even Vaseline stings my face when put it on. I'm seeing a a dermatologist in 2 wks but I know its the Lexapro because I'm not taking anything else.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22